# SDR DL72S971868

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65224024
- Condition: Erosion
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT LOWER ELEVATOR SKIN HAS A 6 SPAN X 7 CHORD HOLE 12 O/B OF THE FUSELAGE.  THE HOLE WAS CAUSED WHEN A DOUBLER PEELED BACK INTO THE AIRSTREAM.  THE DEPARTING PIECE PUNTURED THE SKIN APPROXIMATELY 8 INCHES AFT OF THE HOLE.  THE PUNCTURE IS 1.0 DIA, THE SKIN IS .025 2024-T3 CLAD SHEET.  REPAIRED PER ERA 362664-14.
